Quantum diffusion of the random Schrödinger evolution in the scaling limit
Access StatusFull text of the requested work is not available in DASH at this time ("dark deposit"). For more information on dark deposits, see our FAQ.
MetadataShow full item record
CitationErdős, László, Manfred Salmhofer, and Horng-Tzer Yau. 2008. “Quantum Diffusion of the Random Schrödinger Evolution in the Scaling Limit.” Acta Mathematica 200 (2): 211–277. doi:10.1007/s11511-008-0027-2.
AbstractWe consider random Schrödinger equations on Rd for d ≽ 3 with a homogeneous Anderson–Poisson type random potential. Denote by λ the coupling constant and ψtψt the solution with initial data ψ0ψ0 . The space and time variables scale as x∼λ−2−ϰ/2 and t∼λ−2−ϰ with 0<ϰ<ϰ0(d)x∼λ−2−ϰ/2 and t∼λ−2−ϰ with 0<ϰ<ϰ0(d) . We prove that, in the limit λ → 0, the expectation of the Wigner distribution of ψtψt converges weakly to the solution of a heat equation in the space variable x for arbitrary L2 initial data.
The proof is based on analyzing the phase cancellations of multiple scatterings on the random potential by expanding the propagator into a sum of Feynman graphs. In this paper we consider the non-recollision graphs and prove that the amplitude of the non-ladder diagrams is smaller than their “naive size” by an extra λc factor per non-(anti)ladder vertex for some c > 0. This is the first rigorous result showing that the improvement over the naive estimates on the Feynman graphs grows as a power of the small parameter with the exponent depending linearly on the number of vertices. This estimate allows us to prove the convergence of the perturbation series.
Citable link to this pagehttp://nrs.harvard.edu/urn-3:HUL.InstRepos:34732143
- FAS Scholarly Articles